# SDR SIMA20150619004

- Difficulty date: June 19, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 14567115406
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE BRACE FWD FITTING BEARING HOUSING CORRODED.  R & R THE RT MLG SIDE BRACE IAW ERS-EM-57MR-450.
